# SDR AALA202209120690

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 33,902 hours, 18,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE. DOOR NOT ARMED ON CIDS PANEL FOR DOOR 2L. SERVICED 2L DOOR ASSIST BOTTLE PER AMM 52-40-00
